Share This Article:

Numerical Approximation of Quantum-Integrals Using the Appropriate Nodes and Weights

Abstract Full-Text HTML XML Download Download as PDF (Size:379KB) PP. 958-966
DOI: 10.4236/am.2015.66088    2,808 Downloads   3,165 Views  


In this paper, we present a procedure for the numerical q-calculation of the q-integrals based on appropriate nodes and weights which are determined such that the error of q-integration is mini-mized; a system of linear and nonlinear set of equations respectively are prepared to obtain the nodes and weights simultaneously; the error of q-integration is considered to be minimized under this condition; finally some application and numerical examples are given for comparison with the exact solution. At the end, the related tables of approximations are presented.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Hashemiparast, S. , Ghondaghsaz, D. and Maghasedi, M. (2015) Numerical Approximation of Quantum-Integrals Using the Appropriate Nodes and Weights. Applied Mathematics, 6, 958-966. doi: 10.4236/am.2015.66088.


[1] Rajkovic, P.M., Marinkovic, S.D. and Stankovic, M.S. (2007) Fractional Integrals and Derivatives in q-Calculus. Applicable Analysis and Discrete Mathematics, 1, 311-323.
[2] Bostan, A., Salvy, B., Chowdhury, M.F.I., Schost, E., Lebreton, R. and Max, E. (2014) Power Series Solution of Singular q-Differential Equations. Journal of Combinatorial Theory, Series A, 121, 45-63.
[3] Kim, T. (2007) On the Analogs of Euler Number and Polynomials Associated with p-Adic q-Integral on Zp at q = -1. Journal of Mathematical Analysis and Applications, 331, 779-792.
[4] Lim, S.C., Eab, C.H., Mak, K.H., Li, M. and Chen, S.Y. (2012) Solving Linear Coupled Fractional Differential Equations by Direct Operational Method and Some Applications. Mathematical Problems in Engineering, 2012, Article ID: 653939.
[5] Foupouagnigni, M., Koepf, W. and Ronveaux, A. (2004) On Factorization and Solutions of q-Difference Equations Satisfied by Some Classes of Orthogonal Polynomials. Journal of Computational and Applied Mathematics, 162, 299- 326.
[6] Bowman, D. and Sohn, J. (1999) Partial q-Differences Equations for Basic Hypergeometric Function and Their q-Con- tinued Fractions. University of Illinois.
[7] De la Sen, M. (2014) On Nonnegative Solutions of Fractional q-Linear Time-Varying Dynamics. Hindawi Publisher Co. Abstract and Applied Analysis, 2014, Article ID: 247375.
[8] Simsek, Y. (2006) q-Dedekind Type Sums Related to q-Zeta Function and Basic L-Series. Journal of Mathematical Analysis and Applications, 318, 333-351.
[9] Abdeljavad, T., Benli, B. and Baleanu, D. (2012) A Generalized q-Mittag-Leffler Function by q-Captuo Fractional Linear Equations. Hindawi Publisher Co. Abstract and Applied Analysis, 2012, Article ID: 546062.
[10] Ismail, M.E.H. and Stanton, D. (2003) q-Taylor Theorems, Polynomial Expansions and Interpolation of Entire Functions. Journal of Approximation Theory, 123, 125-146.
[11] Stankovic, M.S., Rajkovic, P.M. and Marinkovic, S.D. (2006) Inequalities Which Includes q-Integrals. Bulletin: Classe des sciences mathematiques et natturalles, 133, 137-146.
[12] Wu, G.-C. and Baleanu, D. (2013) New Application of the Variation Iteration Method from Differential Equation to q-Fractional Difference Equations. Advanced in Difference Equation, 21.
[13] Hashemiparast, S.M. (2011) Numerical Solution of the Integrals by Using Appropriate Nodes and Weights. Proceedings of the ICMS Conference, Istanbul.
[14] Ernst, T. (2003) A Method for q-Calculus. Journal of Nonlinear Mathematical Physics, 10, 487-525.
[15] Jackson, F.H. (1910) On q-Definite Integrals. Quarterly Journal of Pure and Applied Mathematics, 41, 193-203.
[16] Koekoek, R., Alesky, P. and Swarrouw, R. (2010) Hyper Geometric Orthogonal Polynomials and Their q-Analogues. Cambridge University Press, Cambridge.
[17] Miao, Y. and Feng, Q. (2009) Several q-Integrals Inequalities. Journal of Mathematical Inequalities, 3, 115-121.
[18] Hashemiparast, S.M., Eslahchi, M.R. and Dehghan, M. (2007) Determination of Nodes in Numerical Integration Rules Using Difference Equations. Applied Mathematics and Computation, 176, 117-122.
[19] Rietsch, K. (2001) Totally Positive Toeplitz Matrices and Quantum Cohomology of Partial Flag Varieties. Journal of the American Mathematics Society, 16, 363-392.
[20] Andersen, J.E. and Berg, C. (2009) Quantum Hilbert Matrices and Orthogonal Polynomials. Journal of Computational and Applied Mathematics, 233, 723-729.
[21] Cooper, A.P. (2011) The Quantum Matrix. The Author and Copyrights ©2011.
[22] Gray, R.M. (2006) Toeplitz and Circulant Matrices: A Review. Department of Electrical Engineering, Stanford University, Stanford.
[23] Lv, X.-G. and Huang, T.-Z. (2007) A Note on Inversion of Toeplitz Matrices. Applied Mathematics Letters, 20, 1189- 1193.

comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.